MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION WALLSTENT ENDOPROSTHESIS; CATHETER, BILIARY, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION WALLSTENT ENDOPROSTHESIS; CATHETER, BILIARY, DIAGNOSTIC
Model Number 26280
Medical Device Problem Code Defective Device (2588)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/10/2020
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the stent was shorter than the labeled size.A 16x60/9fr uni plus 75cm wallstent-uni endoprosthesis self expanding stent was advanced for treatment.However, it was noted that the stent in the delivery system was shorter than it should be.The stent was not deployed and was pulled out of the patient.The procedure was completed with another of the same device.There were no patient complications nor injuries reported and the patient was fine.
 
Additional Manufacturer Narrative
Device evaluated by mfr.: a visual and tactile examination identified no issues with the tip of the device.The stent was returned fully constrained on the device.The stent was deployed without issue and a dried blood like substance was identified on the distal end of the stent indicating that it was partially deployed during the procedure.The stent length was measured and failed as the stent measured short.A visual and tactile examination of the shaft identified no issues.No other issues were identified during the product analysis.
 
Event or Problem Description
It was reported that the stent was shorter than the labeled size.A 16x60/9fr uni plus 75cm wallstent-uni endoprosthesis self expanding stent was advanced for treatment.However, it was noted that the stent in the delivery system was shorter than it should be.The stent was not deployed and was pulled out of the paitent.The procedure was completed with another of the same device.There were no patient complications nor injuries reported and the patient was fine.

Brand Name
WALLSTENT ENDOPROSTHESIS
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key9642555
Report Number2134265-2020-00648
Device Sequence Number2474606
Product Code MAF
UDI-Device Identifier08714729204046
UDI-Public08714729204046
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K152842
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/01/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/30/2021
Device Model Number26280
Device Catalogue Number26280
Device Lot Number0024191867
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/23/2020
Initial Date Received by Manufacturer 01/10/2020
Supplement Date Received by Manufacturer03/23/2020
Initial Report FDA Received Date01/29/2020
Supplement Report FDA Received Date04/01/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1